# SDR 07FDEA00481

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OLD REPAIR ON REAR CARGO DOOR SEALING PLATE C60-C60A IN FUSELAGE ABOVE DOOR.  OLD REPAIR WAS VERIFICATION THAT IT IS PERFORMED IAW RAS DA/HAM-1083/98 ISSUE B.
